# SDR CA960229006

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seals
- Condition: Leak
- Location: #4 Eng Nr 9 Brg
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED FUMES IN THE CABIN. LEAK FOUND COMING FROM #9 BEARING SEAL. SEAL REPLACED. SUSPECT OIL LEAKS BEING CAUSED BY COMPANY CAMPAIGN TO CHANGE ENGINE OIL FROM EXXON 2380 TO CASTROL 5000.
